Coalgebraic Constructions of Canonical Nondeterministic Automata

Journal article


Publication Details

Author(s): Myers R, Adámek J, Milius S, Urbat H, Urbat H
Journal: Theoretical Computer Science
Publisher: Elsevier
Publication year: 2015
Volume: 604
Journal issue: 604
Pages range: 81-101
ISSN: 0304-3975


FAU Authors / FAU Editors

Milius, Stefan PD Dr.
Lehrstuhl für Informatik 8 (Theoretische Informatik)
Urbat, Henning Dr.
Lehrstuhl für Informatik 8 (Theoretische Informatik)


How to cite

APA:
Myers, R., Adámek, J., Milius, S., Urbat, H., & Urbat, H. (2015). Coalgebraic Constructions of Canonical Nondeterministic Automata. Theoretical Computer Science, 604(604), 81-101. https://dx.doi.org/10.1016/j.tcs.2015.03.035

MLA:
Myers, Robert, et al. "Coalgebraic Constructions of Canonical Nondeterministic Automata." Theoretical Computer Science 604.604 (2015): 81-101.

BibTeX: 

Last updated on 2018-19-04 at 03:26